# SDR DALA2025062304681

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 115,128 hours, 17,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0193 DURING SQUIP TEST ON P61 L/H EMERGENCY EXIT LIGHT NOT ILLUMINATED. CORRECTIVE ACTION: C/B RESET P11 PANEL P35/P36 IAW B767-300 AMM 25-65. (7317444).
